# SDR SWAA2012112609824

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6548690
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CHORD OF FLOORBEAM LOCATED AT BS 328 AND LBL 28 APPROX FLOOR STRUCTURE FWD PAX CABIN.  REPAIRED UPPER CHORD OF FLOORBEAM LOC AT BS 328 AND LBL 28 APPROX FLOOR STRUCTURE FWD PAX CABIN IAW SRM B737-300 53-10-51.
